Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count
Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count

Advil + Advil PM, 200mg Ibuprofen, 25mg Diphenhydramine, Pain Reliever/Fever Reducer Coated Tablets + Nighttime Pain Reliever Coated Caplets, Home & Away Pack, Temporary Pain Relief, 300+2 PM Count

Regular price
$27.62
Sale price
$27.62
Shipping calculated at checkout.
View on Amazon

Brand: Advil

Features:

  • Combo pack that includes 2 products: one 300 ct Advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets. Give Advil PM a try and get ready to fight the pain during the day and night.
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil tablets temporarily reduce fever as well.
  • Fall asleep faster & Stay asleep longer (1) with Advil PM. PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain. Don't let these get in the way of a restful night’s sleep.
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep.
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years. Stop pain at the site of inflammation for relief where you need it. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.

Binding: Health and Beauty

Release Date: 13-02-2020

Details: Combo pack that includes one 300 ct bottle Advil coated ibuprofen tablets + one 2 ct packet of Advil PM PM Tablets. Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Liqui-Gels include 200 milligrams of ibuprofen (an NSAID) and 25 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers Manufacturer Contact Information.

Package Dimensions: 4.9 x 2.9 x 2.5 inches